Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

On the measure of maximal entropy for finite horizon Sinai Billiard maps


Authors: Viviane Baladi and Mark F. Demers
Journal: J. Amer. Math. Soc. 33 (2020), 381-449
MSC (2010): Primary 37D50; Secondary 37C30, 37B40, 37A25, 46E35, 47B38
DOI: https://doi.org/10.1090/jams/939
Published electronically: January 6, 2020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 37D50, 37C30, 37B40, 37A25, 46E35, 47B38

Retrieve articles in all journals with MSC (2010): 37D50, 37C30, 37B40, 37A25, 46E35, 47B38


Additional Information

Viviane Baladi
Affiliation: CNRS, Institut de Mathématiques de Jussieu (IMJ-PRG), Sorbonne Université, 4, Place Jussieu, 75005 Paris, France
Address at time of publication: Laboratoire de Probabilités, Statistique et Modélisation (LPSM), CNRS, Sorbonne Université, Université de Paris, 4, Place Jussieu, 75005 Paris, France
Email: baladi@lpsm.paris

Mark F. Demers
Affiliation: Department of Mathematics, Fairfield University, Fairfield, Connecticut 06824
Email: mdemers@fairfield.edu

DOI: https://doi.org/10.1090/jams/939
Received by editor(s): August 25, 2018
Received by editor(s) in revised form: August 19, 2019
Published electronically: January 6, 2020
Additional Notes: The first author’s research was supported by the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No 787304).
The second author was partly supported by NSF grants DMS 1362420 and DMS 1800321.
Article copyright: © Copyright 2020 American Mathematical Society